# SDR DALA1216760946

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 59,605 hours, 45,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984109
- Part serial: 0396
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EVACUATION SLIDE LOCATED IN THE TAIL CONE DID  NOT DEPLOY WHEN TESTED.  THE SLIDE PACK WAS REPLACED AND THE AIRCRAFT RETURNED TO REVENUE SERVICE.  P/N 259001305  S/N 0369.
